MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Physician reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision distance and intermediate.The lens was exchanged for another lens model 35 months following the initial procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of an unspecified cartridge.A viscoelastic was indicated which is qualified for use with this lens, with the use of qualified lens/cartridge combinations.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the toric multifocal, company (3.75cyl), 18.0 diopter (add power +2.2/+3.2) lens was replaced with an 18.5 diopter, non-company, toric monofocal lens model.The product has not been received to evaluate.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.Follow up attempts were made.No further information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received as the lens was exchanged with other company lens.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18408666
Report Number1119421-2023-02236
Device Sequence Number8723471
Product Code MJP
UDI-Device Identifier00380652458931
UDI-Public00380652458931
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1988
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2026
Device Model NumberCCWTT6
Device Catalogue NumberCCWTT6.180
Device Lot Number15346328
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown